Advertisement

What warnings can my pharmacist give about food and theophylline?

Theophylline may be affected by foods and drinks. It’s been shown that foods and beverages containing caffeine may cause problems, so avoid  coffee, chocolate, tea, cocoa and sodas containing caffeine. These may increase the side effects caused by theophylline. It's therefore either wise to avoid these substances altogether or, if you really can't, keep your intake of products containing these substances to a minimum.

Continue Learning about Antiasthma

Does ipratropium nasal spray interact with any other medications?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking an anticholinergic drug, eluxadoline, glycopyrrolate, or potassium chloride in sol...
More Answers
Does omalizumab interact with any other medications?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking belimumab or loxapine, omalizumab can lead to side effects and should be avoided. ...
More Answers
Does omalizumab have any side effects?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include injection site reactions, upper respiratory tract and sinus infections, hea...
More Answers
Could I be allergic to Advair Diskus?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
It is possible to have an allergic reaction to the medicines contained in your Advair Diskus inhaler...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.